Bicomplex formulation and Moyal deformation of (2+1)-dimensional Fordy-Kulish systems

Citation
A. Dimakis et F. Muller-hoissen, Bicomplex formulation and Moyal deformation of (2+1)-dimensional Fordy-Kulish systems, J PHYS A, 34(12), 2001, pp. 2571-2581
Citations number
43
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Physics
Journal title
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL
ISSN journal
0305-4470 → ACNP
Volume
34
Issue
12
Year of publication
2001
Pages
2571 - 2581
Database
ISI
SICI code
0305-4470(20010330)34:12<2571:BFAMDO>2.0.ZU;2-B
Abstract
Using bicomplex formalism we construct generalizations of Fordy-Kulish syst ems of matrix nonlinear Schrodinger equations on two-dimensional space-time in two respects. Firstly, we obtain corresponding equations in three space -time dimensions. Secondly, a Moyal deformation is applied to the space-tim e coordinates and the ordinary product of functions replaced by the Moyal p roduct in a suitable way. Both generalizations preserve the existence of an infinite set of conservation laws.